Siberian Mathematical Journal

, Volume 29, Issue 1, pp 149–152 | Cite as

Holomorphy on a unitarily-invariant family of curves in C n

  • M. L. Agranovskii
  • A. M. Semenov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. L. Agranovskii and R. E. Val'skii, “Maximality of invariant algebras of functions,” Sib. Mat. Zh.,12, No. 1, 3–12 (1971).Google Scholar
  2. 2.
    J. Globevnik, “Analyticity on rotation invariant families of curves,” Trans. Am. Math. Soc.,280, 247–255 (1983).Google Scholar
  3. 3.
    W. Rudin, Function Theory in the Unit Ball of Cn, Springer, New York (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • M. L. Agranovskii
  • A. M. Semenov

There are no affiliations available

Personalised recommendations